# SDR ABXA040246

- Difficulty date: July 15, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- Aircraft time: 57,173 hours, 58,747 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock Pin
- Condition: Out Of Adjust
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S CLEARVIEW WINDOW WOULD NOT GLIDE BACK TO FULL OPER POSITION.  ADJUSTED CLEARVIEW WINDOW ECCENTRIC LOCK PIN.  WINDOW OPENS AND CLOSES SMOOTHLY.
